This image is not available for purchase in your country.

Atrophied testicles

Atrophied testicles

C002/4795

Rights Managed

This image is not available for purchase in your country.

Please contact your Account Manager if you have any query.

Credit

DR P. MARAZZI / SCIENCE PHOTO LIBRARY DR P. MARAZZI / SCIENCE PHOTO LIBRARY

Caption

Atrophied testicles. Close-up of the genitals of a 81 year old man with testicular atrophy (wasting away and loss of function). Some medicines, such as anabolic steroids, can cause testicular atrophy. In this case, it was caused by goserelin acetate (marketed as Zoladex), which was prescribed to suppress production of the sex hormones testosterone and oestrogen during treatment of prostate cancer.

Release details

Model release available. Property release not required.

 {{ i.shot_duration ? i.shot_duration + ' ' : '' }}{{ i.shot_uhd ? '4K ' : i.hires ? 'HD ' : '' }}{{ i.spl_number }} R{{ i.license }}

  • Add to board
  • Similar {{ mediaType(i) }}